# SDR DL733970502

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Failed
- Location: Nr 4
- Component: 26066724
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE FAILED.  FOUND PARTS OF STATORS AND PADS IN WHEEL ASSY.  REPLACED BRAKE AND WHEEL ASSY.
